English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24758690      Online Users : 55
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17741

Title: On Modular Relations for the G�llnitz-Gordon Functions with Applications to Partitions
Authors: Huang, Sen-Shan
Contributors: 數學系
Keywords: Rogers-Ramanujan functions (identities);G�llnitz-Gordon functions (identities);Dedekind eta-functions;Partitions;Colored partitions
Date: 1998-02
Issue Date: 2013-12-30T06:56:28Z
Publisher: Elsevier
Abstract: In a manuscript of Ramanujan, published with his Lost Notebook [21, pp. 236–237], there are forty identities involving the Rogers–Ramanujan functions. According to G. N. Watson, the beauty of these identities are comparable to that of the Rogers– Ramanujan identities. In the paper, we establish modular relations involving the Göllnitz–Gordon functions which are analogous to Ramanujan's forty identities. Furthermore, we extract interesting partition results from some of the modular relations.
Relation: Journal of Number Theory, 68(2): 178-216
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback